MURAL - Maynooth University Research Archive Library



    Finite-dimensional risk-sensitive filters and smoothers for discrete-time nonlinear systems


    Dey, Subhrakanti and Moore, John B. (1999) Finite-dimensional risk-sensitive filters and smoothers for discrete-time nonlinear systems. IEEE Transactions on Automatic Control, 44 (6). pp. 1234-1239. ISSN 0018-9286

    [img]
    Preview
    Download (216kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Finite-dimensional optimal risk-sensitive filters and smoothers are obtained for discrete-time nonlinear systems by adjusting the standard exponential of a quadratic risk-sensitive cost index to one involving the plant nonlinearity. It is seen that these filters and smoothers are the same as those for a fictitious linear plant with the exponential of squared estimation error as the corresponding risk-sensitive cost index. Such finite-dimensional filters do not exist for nonlinear systems in the case of minimum variance filtering and control.

    Item Type: Article
    Keywords: Finite-dimensional; information state; minimum variance control; minimum variance estimation; risk-sensitive estimation; smoothing;
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 14406
    Identification Number: https://doi.org/10.1109/9.769381
    Depositing User: Subhrakanti Dey
    Date Deposited: 10 May 2021 14:33
    Journal or Publication Title: IEEE Transactions on Automatic Control
    Publisher: IEEE
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year